| Catalog Number |
468-620 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side ¿exchange from textured to smooth implants due to the patient's concerns with the product¿, "capsular contracture baker grade iv" and "discomfort and hardness".Device remains implanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, d6b, e1, h3, h6.
Event or Problem Description
Healthcare professional reported left side ¿exchange from textured to smooth implant due to the patient's concerns with the product¿, "capsular contracture baker grade iv" and "discomfort and hardness".Device was explanted and it is unknown if it will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.Visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (opening, creases, wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported left side ¿exchange from textured to smooth implants due to the patient's concerns with the product¿, "capsular contracture baker grade iv" and "discomfort and hardness".Device was explanted.